<  Back to the Polytechnique Montréal portal

Shortest Path Algorithm for a Carlike Robot in a Polygonal Environment

Guy Desaulniers, François Soumis and J. C. Laurent

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29727/
Journal Title: International Journal of Robotics Research (vol. 17, no. 5)
Publisher: Sage Publications
DOI: 10.1177/027836499801700504
Official URL: https://doi.org/10.1177/027836499801700504
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Desaulniers, G., Soumis, F., & Laurent, J. C. (1998). Shortest Path Algorithm for a Carlike Robot in a Polygonal Environment. International Journal of Robotics Research, 17(5), 512-530. https://doi.org/10.1177/027836499801700504

Statistics

Dimensions

Repository Staff Only

View Item View Item